# SDR CA110211013

- Difficulty date: February 11, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Gulstm 690
- Aircraft time: 7,888 hours
- Engine: Garrtt TPE3315251K
- Propeller: Hartzl HCB3TN5
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 410008105
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING PHASE INSP, THE SQUEEZE TEST FOUND CRACKED FWD TABS ON SEVERAL VERTICAL STABILIZER NOSE RIBS. THE SAME DEFECTS WERE FOUND ON 2 OTHER ACFT OUT OF 9 ACFT THAT WERE CHECKED.   SOME OF THE TABS APPEAR TO HAVE BEEN BROKEN FOR AN EXTENDED TIME. REPAIRS ARE UNDERWAY.
